# SDR CALA9700802

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK ABOVE NR 1 FLAP TRACK AREA IN LT WING OUTBOARD FOREFLAP LEADING EDGE.  A DOUBLER WAS INSTALLED IAW SRM 57-50-4.
